RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 1, Pages 5–42 (Mi izv465)  

This article is cited in 10 scientific papers (total in 10 papers)

Laplace transforms of functionals on Bergman spaces

K. P. Isaev, R. S. Yulmukhametov


Abstract: A complete description is given of the dual of the Bergman space on a plane bounded convex domain.

DOI: https://doi.org/10.4213/im465

Full text: PDF file (2324 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:1, 3–41

Bibliographic databases:

UDC: 517.54
MSC: 30B60, 30D15, 30E10, 30H05, 32A15, 42A38, 42B20, 44A15, 46B38, 46E10, 47A50, 47B38
Received: 01.04.2002

Citation: K. P. Isaev, R. S. Yulmukhametov, “Laplace transforms of functionals on Bergman spaces”, Izv. RAN. Ser. Mat., 68:1 (2004), 5–42; Izv. Math., 68:1 (2004), 3–41

Citation in format AMSBIB
\Bibitem{IsaYul04}
\by K.~P.~Isaev, R.~S.~Yulmukhametov
\paper Laplace transforms of functionals on Bergman spaces
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 1
\pages 5--42
\mathnet{http://mi.mathnet.ru/izv465}
\crossref{https://doi.org/10.4213/im465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2096936}
\zmath{https://zbmath.org/?q=an:1069.30003}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 1
\pages 3--41
\crossref{https://doi.org/10.1070/IM2004v068n01ABEH000465}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221332600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746531174}


Linking options:
  • http://mi.mathnet.ru/eng/izv465
  • https://doi.org/10.4213/im465
  • http://mi.mathnet.ru/eng/izv/v68/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. P. Isaev, R. S. Yulmukhametov, “Unconditional Exponential Bases in Bergman Spaces”, Proc. Steklov Inst. Math., 253 (2006), 78–89  mathnet  crossref  mathscinet  elib
    2. K. P. Isaev, R. S. Yulmukhametov, “The absence of unconditional bases of exponentials in Bergman spaces on non-polygonal domains”, Izv. Math., 71:6 (2007), 1145–1166  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. N. M. Tkachenko, F. A. Shamoyan, “The Hardy–Littlewood theorem and the operator of harmonic conjugate in some classes of simply connected domains with rectifiable boundary”, Zhurn. matem. fiz., anal., geom., 5:2 (2009), 192–210  mathnet  mathscinet  zmath  elib
    4. K. P. Isaev, “Bazisy Rissa iz eksponent v prostranstvakh Bergmana na vypuklykh mnogougolnikakh”, Ufimsk. matem. zhurn., 2:1 (2010), 71–86  mathnet  zmath  elib
    5. V. V. Napalkov (Jr.), “On orthosimilar systems in a space of analytical functions and the problem of describing the dual space”, Ufa Math. J., 3:1 (2011), 30–41  mathnet  mathscinet  zmath
    6. V. V. Napalkov (ml.), “Ob ekvivalentnoi integralnoi norme v sopryazhennom prostranstve”, Ufimsk. matem. zhurn., 3:4 (2011), 122–132  mathnet  mathscinet  zmath
    7. A. R. Bagautdinova, A. V. Lutsenko, V. I. Lutsenko, E. D. Shaimuratova, “Integralnye otsenki proizvodnykh analiticheskikh funktsii vne vypuklykh oblastei”, Ufimsk. matem. zhurn., 4:4 (2012), 13–21  mathnet  mathscinet
    8. K. P. Isaev, R. S. Yulmukhametov, “Unconditional bases of reproducing kernels in Hilbert spaces of entire functions”, Ufa Math. J., 5:3 (2013), 67–76  mathnet  crossref  elib
    9. K. P. Isaev, A. V. Lutsenko, R. S. Yulmukhametov, “On unconditional exponential bases in weak weighted spaces on segment”, Ufa Math. J., 8:4 (2016), 88–97  mathnet  crossref  isi  elib
    10. K. P. Isaev, “Predstavlyayuschie sistemy eksponent v prostranstvakh analiticheskikh funktsii”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 3–64  mathnet
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:527
    Full text:196
    References:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020